# SDR JJBA20201112008

- Difficulty date: November 12, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 43,222 hours, 26,509 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LG AIR/GROUND FAIL ON EICAS AND LANDING GEAR WOULD NOT RETRACT.  FOUND LEFT SHOCK MLG WOW PROX SWITCH GAP OUT OF LIMITS ADJUSTED GAP.  FOUNT RT MLG SHOCK WOW PROX SWITCH DEFECTIVE REMOVED AND REPLACED RIGHT MLG SHOCK WOW PROX SWITCH.  OPERATIONS CHECK GOOD.
